# SDR YENA20101220169

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 5,172 hours, 2,974 cycles
- Engine: Ge CF3410E6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Fod
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY DUE TO LG WOW SYS FAIL ON CLIMBOUT AFTER LANDING GEAR RAISED.  INSPECTED AND FOUND FROZEN FOD ON NW SENSORS.  REMOVED FROZEN FOD FROM NOSE SENSORS, CHECK GOOD NOW IAW FIM 32-61-00.
